MathSciNet Relay Station
MathSciNet bibliographic data
MR382774 (52 #3656) 34B25
Abramovich, Shoshana Monotonicity of eigenvalues under symmetrization. SIAM J. Appl. Math. 28 (1975), 350–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement